# SDR DALA2025033102355

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 57,487 hours, 41,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN ABOVE FWD F/A SEAT IS INOPERATIVE. MAINTENANCE REPLACED THE B5-235 EMERGENCY BATTERY POWER SUPPLY/CHARGER REF B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7237017)
